# SDR USAA2009110493027

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 85,204 hours, 32,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149N755089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - CORROSION ON TEE CHORD AT BS 1060, BL 0- RBL 25.5.  REPAIRED TEE CHORD AT BS 1060, BL 0 - RBL 25.5 IAW B757 SRM 51-70-12.
